# SDR S2YA01004

- Difficulty date: February 8, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 1143800595
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1001 - MKE-STL - SHORTLY AFTER TAKEOFF, THE CREW COULD NOT PRESSURIZE THE CABIN AND MADE AN AIR-TURN-BACK.  THE CREW TOLD MAINTENANCE THEY COULD NOT LATCH THE FO DOCUMENT WINDOW.  MAINTENANCE FIXED THE WINDOW AND RETURNED THE A/C TO SERVICE.  SHORTLY AFTER THE SECOND TAKEOFF, THE CREW COULD NOT PRESSURIZE THE CABIN AND MADE AN AIR-TURN-BACK.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND A BAD CHECK VALVE AT THE ACM.  MAINTENANCE REPLACED THE CHECK VALVE AND CHANGED THE RT PRSOV.  MAINTENANCE OPS CHECKED THE SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
